# SDR DALA1132099875

- Difficulty date: April 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 908 -1060, RT TRACK CORRODED AT SCREW REMOVED CORROSION AT SCREW IN LIMITS (RT TRACK FRO STA 908 TO STA 1059) OUT OF LIMITS FROM STA 1059 TO STA 1060, IAW DC9 SRM 53-01, FABRICATED REPAIR ANGLES IAW AMM DC9-A-53-10-19-801-663A-A.  LOCATED AND DRILLED IAW AMM DC9-A-53-10-19-801-663A-A.  FABRICATED TIE DOWN TRACK IAW AMM DC9-A-53-10-19-801-663 A-A, PG 1.
